Article

Acta Mechanica

, Volume 60, Issue 3, pp 241-250

Note on the similarity solutions of unsteady jets in rotating fluids

  • A. S. NarayananAffiliated withCentre for Atmospheric Sciences, Indian Institute of Science
  • , R. DevanathanAffiliated withDepartment of Applied Mathematics, Indian Institute of Science

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Summary

The structure of time dependent jets in rotating fluid using similarity transformations is studied theoretically for which exact solutions are discussed. Approximate solution using a modified von Mises transformation is also explored.